# SDR AUS20011172

- Difficulty date: November 7, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Condition: Faulty
- Location: Apu Doors
- Component: Apu Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU DOOR ACTUATOR FAULTY.
